# SDR SWAA2021020442239

- Difficulty date: January 15, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE FWD AND AFT CORNER LEAKING. / REPAIRED R1 DOOR SCUFF PLATE FWD AND AFT CORNER AT IN REF B737-700 AMM 53-11-01-20-801. LEAK CHECK TO BE ACCOMPLISHED ON CUSTOMER CARD J721-000-00-01.
